So as of late last month I started having an allergic reaction when I take Ibuprofen. The left side of my upper lip start to swell to the point where I feel like I have a small lump on my upper lip. This happens like an hour after I take any Ibuprofen or Diclofenac. The first time it happen I panic because nothing like this has ever happen before. Now I just ride it out and the swelling goes away. But today my lip is still partially swollen from last night. My only fear is that if I have pain or headaches I can't take anything for it in fear of having a fat upper lip. What can I do?
Your doctor can tell you what else you can take. for now, I would concentrate on taking benadryl for the allergic reaction. Do not continue taking the medicine that is causing the reaction. It may be a small localized reaction now but if you continue taking it, it could eventually cause a larger reaction. Please go speak with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.